Im getting scared reading the withdrawal symptoms from lorazepam and ambien. i have been on Lorazepam 0.5 mg as needed x 1 year. I mean barely lick. I started on 0.5 mg daily as needed since december 2010. For 1 week .25 mg in the am then . 25 mg am before noon. This week last wednesday , taking .25 mg in the am and .25 befoe noon and another .25 mg at 4:00 pm with ambien at 9-10 pm. Im going to be on lorazepam x 3 months in March 2011. I am functional at least but I don't want to be on it for a long time for my anxiety, panic attacks and agoraphobia. Any suggestions on how to taper Lorazepam and Ambien which i started in February 2010? Thank you so much caring friends and people. God bless you.
Both of these medication require a taper off rather than an abrupt stopping. I recommend you slowly decrease the dosage of only one at a time and only under the supervision of your doctor. I don't know what dose of Ambien you take so can't really say how to decrease the dose, but your doctor can best advise how to taper off. The lorazepam at .25mg can be tapered from 3 a day to 2 a day for a couple of weeks then one a day for a couple of weeks before stopping. Again, best to taper this medication under the supervision of your doctor.
What plans have you made to help you control the anxiety, panic attacks and insomnia once you decide to get off these drugs? Are you in counseling?
Just my suggestions, please consult your doctor before starting any medication changes. Keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2016 • 2 answers
Posted 4 Jan 2017 • 1 answer
Posted 28 Mar 2017 • 1 answer
Posted 12 Oct 2017 • 0 answers
Posted 10 Jan 2018 • 1 answer